A FINITE VOLUME METHOD PRESERVING MAXIMUM PRINCIPLE FOR THE CONJUGATE HEAT TRANSFER PROBLEMS WITH GENERAL INTERFACE CONDITIONS

Huifang Zhou, Zhiqiang Sheng, Guangwei Yuan

Journal of Computational Mathematics ›› 2023, Vol. 41 ›› Issue (3) : 345-369.

PDF(3000 KB)
PDF(3000 KB)
Journal of Computational Mathematics ›› 2023, Vol. 41 ›› Issue (3) : 345-369. DOI: 10.4208/jcm.2107-m2020-0266

A FINITE VOLUME METHOD PRESERVING MAXIMUM PRINCIPLE FOR THE CONJUGATE HEAT TRANSFER PROBLEMS WITH GENERAL INTERFACE CONDITIONS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2023, 41(3): 345-369 https://doi.org/10.4208/jcm.2107-m2020-0266

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(3000 KB)

Accesses

Citation

Detail

Sections
Recommended

/